# SDR ASOA04846

- Difficulty date: October 29, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE ENGINE SUPPORT BEAM AT 36.20 ON THE LT AND RT SIDES WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR TO THE ENGINE SUPPORT BEAM AT 36.20 ON THE LT AND RT SIDES LOWER WEB IAW EO 600-53-0071.  THIS MRR WILL REMAIN OPEN PENDING THE PERMANENT REPAIR WHICH IS TO BE PERFORMED WITHIN 620 FLIGHTS.
